MathSciNet Relay Station
MathSciNet bibliographic data
MR114794 10.00 (33.00)
McCarthy, P. J. Some irreducibility theorems for Bernoulli polynomials of higher order. Duke Math. J. 27 1960 313–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement